Re: Lexapro questions
2 years ago I went on Lexapro for anxiety. I stayed on 20 mg for 16 months or so and it worked well for my anxiety. When my prescription ran out early last summer I was feeling good so I didn't renew my prescription and quit taking it. Soon I had headaches, dizziness and generally felt like crap. Not knowing at the time this was withdrawal symptom I got freaked out again and went back on 10 mg this fall which cured all the dizziness and headaches but now I am generally achy. Is it a side effect of the lexapro or just a problem from the anxiety?, I don't know.
I guess the moral of the story is the lexapro worked well for my anxiety, the side effects were mild, the worse being it bottomed my sex drive out which has caused a little tension between my wife and I but I can also say when I went off it last summer it bounced right back. If you do go on make sure when the time comes you ease off very slowly so hopefully you can avoid the withdrawal symptoms. If you want to get an idea of some of the possibilities look up ssri withdrawal symptoms. My plan is to stay on the 10mg for another month or so and then back off slowly. Hope this helps.